# SDR FDEA201201270349

- Difficulty date: January 27, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP1153050693
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF FLOOR PANEL LT STATION 5-103, X= 8.5,  SEAT TRACK FOUND CORRODED.  REPAIRED AS PER 53-00-52 FIGURE 201 REVISION 48.  SEAT TRACK REWORKED AS PER DRAWING SP11530506 REVISION NEW.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 114.
